# SDR FDEA201106232403

- Difficulty date: June 23, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Out Of Tolerance
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640, RBL 24.75 SEAT TRACK WILL NOT JIG.  REMOVED DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52 FIG 201 ITEM 2.  LOCATED AND   DRILLED NEW SEAT TRACK IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01.  APPLIED TOP COAT IAW SRM 51-20-00.  INSTALLED SEAT TRACK AND SPLICES AND STRAP IAW SRM 53-00-52 FIG 201.  MAJOR REPAIR.
